# SDR 2002F00195

- Difficulty date: January 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR JAMB FORWARD LOWER CORNER EXTERIOR SKIN HAS A ONE INCH CRACK AT FASTENER STATION 794.  (M)
